# SDR DALA2015032102287

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT TIE LOCATED INTERNAL AREA  IN FWD CARGO COMPARTMENT ON FRAME 28 BETWEEN STRINGER 43L TO STRINGER 43R, L=0.250, W=0.200, D=0, .002 . REPLACED CLEAT TIE LOCATED INTERNAL AREA IN FWD CARGO COMPARTMENT ON FRAME 28 BETWEEN STRINGER 43L TO STRINGER 43R IAW SRM 51-72-11 AND DWG D53231626.
